# SDR CA051014002

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Gulstm G1159
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

GII SERIAL 236 IN NR 1 POSITION HAS EXPERIENCED FOD DAMAGE.  THE DAMAGE HAS BEEN FOUND TO THE LPC5 BLADES AND HPC1 BLADES.  THE REST OF THE HP COMPRESSOR HAS YET TO BE INSPECTED.  THE DAMAGE HAS BEEN CAUSED BY THE RELEASE OF ONE LP OGV INNER BOLT WASHER AND NUT.
